Last night or this morning at around 5am or so which was the same time I felt weird the night before I started to feel panicky and like everything was moving again. I felt totally out of it. My boyfriend tried to help me and I wanted to tell him what was wrong. It was really really difficulty to form words. I was able to talk but I had to think about what I wanted to say then literally force it out of my mouth. It felt so hard to talk. I'm pretty sure I sounded normal though apart from the long gaps in sentences and words. I was terrified to go to the bathroom aswell and my boyfriend got out of bed because I was afraid I would collapse and not be able to call out. He didn't come with me but he was ready to run to me if I needed him I guess.

I was so scared but he calmed me down and I fell back to sleep quick enough. Now I have a new fear of not being able to speak. I hope that it doesn't happen again tonight. I'm worried it's a side effect of the tablets which I haven't been worrying much about lately. I even think theyre making me happier during the day. I don't want to have to change tablets as I'll start all over again with the paranoia and stuff so hopefully they settle down soon.

I have an assignment due tomorrow which I unfortunately don't have much done of. I just can't focus. My concentration is so bad. My boyfriend is basically dragging the words out of me. He's so good, I don't know how he puts up with me. I love him so much. I wish I could be a better girlfriend to him. A lot of the time he must feel as though he has a baby to mind or something. I really hope that once college is over I can be a better person for him and me.

6 Comments
  1. VividDreamer 10 years ago

    Thanks me too. Yeah he\'s great. I\'m also happy that you had a good day today by the way. I read your blog. 🙂

    |
    0 kudos
  2. VividDreamer 10 years ago

    It didn\'t happen me before I went on the tablets though so that was why I was worried. My mouth didn\'t really feel dry. It\'s more the that I had to think about things more so before they would come out. I don\'t know maybe it was panic though as the night before I felt strange so perhaps you\'re right I was probably just mentally telling myself it would happen again.

    |
    0 kudos
  3. jen13 10 years ago

    Hi Hun! that sounds like a full blown panic attack. I do not think it is the medicine. my first panic attack that hit me 10 years ago was in the middle of the night. Here is a little tip I use when a night time panic attack happens.. when you feel it coming on, open a window if it is near you..then lay on the bed, couch, floor whatever is closest to the window and just focus on listening to the sounds outside..wind, cars, chirping bugs, anything just focus hard on the outside sounds. You will then calm down, panic will fade and you will fall back to sleep.

    |
    0 kudos
  4. VividDreamer 10 years ago

    Oh right. Thanks for the advice :). I\'m glad it\'s not the tablets. 🙂

    |
    0 kudos
  5. Candyk07 10 years ago

    I am in the same situation with my boyfriend. I feel like I put him through so much.. and can\'t give him the same in return.. It is hard feeling like you are constantly fighting in a battle and not having much to give to someone else. You constantly feel like you are on the edge and may have an episode at any minute. I am sorry about the panic attack in the middle of the night. There is nothing worse than waking up to that. Just remember that you are not alone. There are plenty of us out there that suffer from the same thing. What kind of medication are you on? Has it been helpful at all?

    |
    0 kudos
  6. VividDreamer 10 years ago

    I\'m on Lexapro and it definitely is helping. There was minor side effects which went away after the first week or two and now going into my third week I feel a lot better. I\'m smiling so much more and my boyfriend loves that I\'m happy so much more. I still get anxious but I\'m not as bad, normally I wouldn\'t be able to function passed it. I get on with things though and I don\'t cry as much. When my final exam is over tomorrow I\'m going to try to be more positive, exercise more, eat better and be a better girlfriend. For once I feel like I can actually do it. Are you on medication? If it\'s really bad maybe it would be an option. I plan to get counselling also when I finish college and then come off the medication when I think I can handle it.

    |
    0 kudos

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account